| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair due to a defect which occurred in august 2022.The device was replaced in november 2022.
Event or Problem Description
A finetuner echo was returned to service and repair due to a defect which occurred in (b)(6) 2022.The device was replaced in (b)(6) 2022.
Additional Manufacturer Narrative
Conclusion: according to the information received, a finetuner echo was sent to service repair due to intermittent functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.